# SDR DALA2022090906013

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 69,303 hours, 26,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2400320) WHILE IN LGA, DAMAGE WAS FOUND ON BOTH THE FWD AND AFT NATS AIRPHONE ANTENNAS. FOLLOWING ANTENNA REMOVAL, CORROSION WAS FOUND AND REMOVED FROM THE UNDERLYING AFT LOWER SKIN PANEL (P/N 146A3231-21) AT BOTH ANTENNA MOUNTING LOCATIONS (STA 757.48 & STA 798). CORROSION REPAIRED PER ERA 602068-14.
